ptenes

Publicações de Docentes

Publicações 2008

 

  1. doNASCIMENTO, A. S. ; MOURA, R. J. . Layered stable equilibria of a reaction-diffusion equation with nonlinear Neumann boundary condition. Journal of Mathematical Analysis and Applications, v. 347, p. 123-135, 2008.
  2. Cobo, M. ; Gutierrez, C. ; de Oliveira, C. R. . Cantor singular continuous spectrum for operators along interval exchange transformations. Proceedings of the American Mathematical Society, v. 136, p. 923-930, 2008.
  3. de Oliveira, C. R. ; Pereira, Marciano . Mathematical Justification of the Aharonov-Bohm Hamiltonian. Journal of Statistical Physics, v. 133, p. 1175-1184, 2008.
  4. Roberto A. Prado ; de Oliveira, C. R. . Dynamical Lower Bounds for 1D Dirac Operators. Mathematische Zeitschrift, v. 259, p. 45-60, 2008.
  5. Kondo, Cezar I. ; Webler, Claudete . The generalized BBM-Burger equations with non-linear dissipative term: existence and convergence results. Applicable Analysis, v. 87, p. 1085-1101, 2008.
  6. Kondo, Cezar I. ; SHELUKHIN, V. . A NONLINEAR PARABOLIC APPROXIMATION OF THE EULER EQUATIONS FOR ISOTHERMAL GAS FLOWS. Journal of Hyperbolic Differential Equations, v. 05, p. 693-711, 2008.
  7. SIMSEN, Jacson ; GENTILE, C. B. . On attractors for multivalued semigroups defined by generalized semiflows.. Set-Valued Analysis, v. 16, p. 15-124, 2008.
  8. VENDRÚSCOLO, D. ; WONG, P. . Jiang-type theorems for coincidences of maps into homogeneous spaces. Topological Methods in Nonlinear Analysis, v. 31, p. 151-160, 2008.
  9. DOS SANTOS, EDIVALDO L. ; BIASI, CARLOS ; GUTIERREZ, Carlos . The implicit function theorem for continuous functions. Topological Methods in Nonlinear Analysis, v. 32, p. 177-186, 2008.
  10. PETRONILHO, G. ; Zani, S.L. . Global s-solvability and global s-hypoellipticity for certain perturbations of zero order of systems of constant real vector fields. Journal of Differential Equations, v. 244, p. 2372-2403, 2008.
  11. NUÑO-BALLESTEROS, J. J. ; TOMAZELLA, J. N. . The Milnor number of a function on a space curve germ. Bulletin of the London Mathematical Society, v. 40, p. 129-138, 2008.
  12. Berhanu, Shiferaw; Cordaro, Paulo D.; Hounie, Jorge An introduction to involutive structures. New Mathematical Monographs, 6. Cambridge University Press, Cambridge, 2008. xii+392 pp. ISBN: 978-0-521-87857-9
  13. HOUNIE, J. ; LANCONELLI, Ermanno . A sphere theorem for a class of Reinhardt domains with constant Levi curvature. Forum Mathematicum, v. 20, p. 571-586, 2008.
  14. PERGHER, P. L. Q. ; OLIVEIRA, Rogério de . COMMUTING INVOLUTIONS WHOSE FIXED POINT SET CONSISTS OF TWO SPECIAL COMPONENTS. Fundamenta Mathematicae, v. 201, p. 241-259, 2008.
  15. PERGHER, P. L. Q. ; FIGUEIRA, F. G. . BOUNDS ON THE DIMENSION OF MANIFOLDS WITH INVOLUTION FIXING Fn U F2. Glasgow Mathematical Journal, v. 50, p. 595-604, 2008.
  16. PERGHER, P. L. Q. ; BIASI, Carlos ; LIBARDI, Alice Kimie Miwa ; SPIEZ, S. . ON THE EXTENSION OF CERTAIN MAPS WITH VALUES IN SPHERES. Bulletin of the Polish Academy of Sciences. Mathematics, v. 56, p. 177-182, 2008.
  17. PERGHER, P. L. Q. . (Z2)2-ACTIONS WITH N-DIMENSIONAL FIXED POINT SET. Proceedings of the American Mathematical Society, v. 136, p. 1855-1860, 2008.
  18. MIYAGAKI, O. H. ; RODRIGUES, Rodrigo da Silva . On positive solution for a class of degenerate quasilinear elliptic positone/semipositone systems. Nonlinear Analysis. Theory, Methods and Applications, v. 70, p. 99-116, 2008.
  19. MIYAGAKI, O. H. ; RODRIGUES, Rodrigo da Silva . On multiple solutions for singular quasilinear elliptic system involving critical Hardy-Sobolev exponents. Houston Journal of Mathematics, v. 34, p. 1271-1293, 2008.
  20. IYAGAKI, O. H. ; RODRIGUES, Rodrigo da Silva . On the existence of weak solutions for p,q-laplacian systems with weights. Electronic Journal of Differential Equations, v. 2008, p. 1-18, 2008.
  21. Tojeiro, Ruy ; MOUTINHO, I. . Polar actions on compact Euclidean hypersurfaces. Annals of Global Analysis and Geometry, v. 33, p. 323-336, 2008/
  22. BARROS, T. E. ; BIASI, Carlos . A note on the theorems of Lusternik-Schnirelmann and Borsuk-Ulam. Colloquium Mathematicum, v. 111, p. 35-42, 2008.
  23. CARBONE, V. L. ; A. N., Carvalho ; K, Schiabel-Silva . Continuity of attractors for parabolic problems with localized large diffusion. Nonlinear Analysis. Theory, Methods and Applications, v. 68, p. 515-535, 2008.
© 2018 PPGM - UFSCar - Rod. Washington Luís, Km 235 - São Carlos, SP - Brasil - 13565-905